Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The automorphism groups of Kummer surfaces associated with the product of two elliptic curves
HTML articles powered by AMS MathViewer

by Jonghae Keum and Shigeyuki Kondō PDF
Trans. Amer. Math. Soc. 353 (2001), 1469-1487 Request permission

Abstract:

We calculate the automorphism groups of several Kummer surfaces associated with the product of two elliptic curves. We give their generators explicitly.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14J28, 14J50, 11H56
  • Retrieve articles in all journals with MSC (2000): 14J28, 14J50, 11H56
Additional Information
  • Jonghae Keum
  • Affiliation: Department of Mathematics, Konkuk University, Seoul 143-701, Korea and Korea Institute for Advanced Study, Seoul 130-012, Korea
  • Address at time of publication: Korea Institute for Advanced Study, 207-43 Cheongryangri-dong, Dongdaemun-gu, Seoul 130-012, Korea
  • MR Author ID: 291447
  • Email: jhkeum@kkucc.konkuk.ac.kr, jhkeum@kias.re.kr
  • Shigeyuki Kondō
  • Affiliation: Graduate School of Mathematics, Nagoya University, Nagoya 464-8602, Japan
  • Email: kondo@math.nagoya-u.ac.jp
  • Received by editor(s): May 30, 1999
  • Received by editor(s) in revised form: July 12, 1999
  • Published electronically: September 13, 2000
  • Additional Notes: The first author was supported by KOSEF(1999-2-102-002-3). The second author was supported in part by the Monbusho Grant-in Aid for Scientific Research (B) 10440005 and Houga 11874004.
  • © Copyright 2000 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 353 (2001), 1469-1487
  • MSC (2000): Primary 14J28, 14J50, 11H56
  • DOI: https://doi.org/10.1090/S0002-9947-00-02631-3
  • MathSciNet review: 1806732